I'm getting my body ready for pregnancy. My Gyno gave me these vitamins to take by PreCare called Conceive. They have mostly follic acid and other vitamins to prepare the body for pregnancy. About an hour or two after I take them I get dizzy and have hot flashed. I feel really thirsty and feel like I'm going to faint. I don't know why this happens but it happens mostly when I take the vitamins. I stopped it and I was fine for a few days. Then I started to take them again and it came back. I stopped it and I'm not sure what to do. I have an appt. on MOnday with the doc. Has this happened to anyone else? I'm 30 years old about 5 feet tall and weigh about 105lbs. I'm wondering if the dose is too much for my frame. I'm also very sensitive to any meds. Please help.
what all is in the vitamins? there really isn't a lot in vitamins to be allergic to perse. However it could be the extra iron, cause it can make you feel pretty nasty. If that is the case you can get around easily, just take a children's chewable with extra folic acid. But since the vitamins you are taking are called conceive, it makes me wonder if maybe they have some kind of something in them to help you get pregnant like some kind of hormone of something, and that can make you dizzy!
I have heard of people getting "morning sickness" from prenatal vitamins even when they are not pregnant. You can try taking them at bedtime. That's what I ended up doing and it really helped. I'm 30 weeks pregnant and still take my prenatal vitamins at bedtime.
I tried taking them at night too, but I wake up with the hot flashed and get really thirsty and dizzy. I checked out the vitamin on-line to see what's in them. It only has vitamins in them 1mg of folic acid, 30mg of Iron, and all these other vitamins such as 200 mg of calcium etc...nothing but vitamins. I've had problems getting too thirsty anyway, but the vitamins make it worse with the other side affects, hot flashes.